A remark on invariance of quantum Markov semigroups
Commun. Korean Math. Soc. 2008 Vol. 23, No. 1, 81-93
Published online March 1, 2008
Veni Choi and Chul Ki Ko
Ajou University and Yonsei University
Abstract : In \cite{BKP,Pa}, using the theory of noncommutative Dirichlet forms in the sense of Cipriani \cite{Cip} and the symmetric embedding map, authors constructed the KMS-symmetric Markovian semigroup $\{S_t\}_{t\ge0}$ on a von Neumann algebra $\cM$ with an admissible function $f$ and an operator $x\in\cM$. We give a sufficient and necessary condition for $x$ so that the semigroup $\{S_t\}_{t\ge0}$ acts separately on diagonal and off-diagonal operators with respect to a basis and study some results.
Keywords : quantum Markov semigroups, diagonal operators, invariant subspaces
MSC numbers : 46L55, 37A60
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd